# SDR AALA201901079026

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 5,024 hours, 2,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS NEAR THE FORWARD SERVICE DOOR  CAME OFF.  SECURED THE EXIT SIGN LENS IAW STANDARD PRACTICES. OK FOR SERVICE.
